# SDR COEA2020011604811

- Difficulty date: December 7, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S5337400023902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT CREASE BEAM WEB BETWEEN FRAMES 22-23 UPPER SURFACE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED WITH FABRICATION.
